MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0427
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope go 2 monitor was returned to verathon for evaluation.A verathon technical service representative evaluated the returned monitor but was unable to confirm the reported image/display issues.However, the monitor failed to power on and the charging led remained red indefinitely.The power switch toggled as intended; however, no image ever appeared on the display.Upon completion of verathon's device evaluation, the customer was provided a replacement glidescope go 2 monitor.The subject device will be provided to verathon's engineering department for further investigation.Should additional information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported after powering on a glidescope go 2 monitor: the display functions normally, but as the unit "warms up" for approximately 30 minutes, the display deteriorates and appears similar to a liquid crystal effect.The device was reportedly used in an ambulance setting during an attempt to intubate a patient when the issue occurred.The user discontinued use of the device and proceeded without the glidescope monitor using traditional backup methods.No delay in the procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE GO 2 MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24369046
Report Number9615393-2026-00020
Device Sequence Number9652390
Product Code CCW
UDI-Device Identifier00879123008268
UDI-Public(01)00879123008268(11)240813
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0427
Device Catalogue Number0270-1107
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown